# SDR SIMA20120628003

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 33,712 hours, 28,062 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FORWARD CEILING EMERGENCY EXIT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND CONNECTOR NOT SEATED PROPLEY RESEATED CONNECTOR AND THE OPERATIONAL CHECK WAS GOOD IAW EMB MM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
